Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 74, NWS Wilmington, OH

May 11, 2011Pike County, Scioto County, Ohio

NWS Wilmington, OH issued this river flood warning at May 11, 2011, 2:25 AM EDT for Pike County, Scioto County, Ohio. It took effect at May 11, 2011, 8:00 AM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
May 11, 2011, 2:25 AM EDT (06:25 UTC)
In effect from
May 11, 2011, 8:00 AM EDT
Expired
May 12, 2011, 5:49 PM EDT
In force
34 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Piketon (PKTO1). The gauge peaked at 21.76 ft at May 12, 2011, 3:00 AM EDT.

actionminormoderate15202505/1105/1205/13
Action stage
17 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03237020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WGUS41 KILN 110625
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
225 AM EDT WED MAY 11 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT PIKETON
  PAINT CREEK AT BOURNEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC131-145-111825-
/O.NEW.KILN.FL.W.0074.110511T1200Z-110512T2100Z/
/PKTO1.1.ER.110511T1200Z.110512T0000Z.110512T1500Z.NO/
225 AM EDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER AT PIKETON
* FROM THIS MORNING TO THURSDAY AFTERNOON.
* AT 2 AM THE STAGE WAS 15.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 22.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE TOMORROW MORNING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC141-111825-
/O.NEW.KILN.FL.W.0075.110511T0856Z-110511T1900Z/
/BVLO1.1.ER.110511T0856Z.110511T1100Z.110511T1300Z.NO/
225 AM EDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PAINT CREEK AT BOURNEVILLE
* UNTIL THIS AFTERNOON.
* AT 1 AM THE STAGE WAS 10.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 12.4 FEET. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT STAGES NEAR 12.0 FEET, LOWLAND FLOODING OCCURS IN PAXTON AND TWIN 
  TOWNSHIPS IN ROSS COUNTY WITH WATER APPROACHING ALUM CLIFF AND BOSWELL
  RUN ROADS.
  

$$
7 follow-up statements
730 
WGUS81 KILN 111022
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 AM EDT WED MAY 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT PIKETON
  PAINT CREEK AT BOURNEVILLE

OHC131-145-111822-
/O.EXT.KILN.FL.W.0074.110511T1200Z-110512T2300Z/
/PKTO1.1.ER.110511T1200Z.110512T0000Z.110512T1700Z.NO/
622 AM EDT WED MAY 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THURSDAY EVENING.
* AT 6 AM THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 21.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY TOMORROW AFTERNOON.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC141-111752-
/O.EXT.KILN.FL.W.0075.000000T0000Z-110511T1752Z/
/BVLO1.1.ER.110511T0730Z.110511T0830Z.110511T1152Z.NO/
622 AM EDT WED MAY 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE PAINT CREEK AT BOURNEVILLE
* UNTIL THIS AFTERNOON.
* AT 5 AM THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12 FEET.
* THE RIVER HAD CRESTED AND WILL CONTINUE FALL BELOW FLOOD STAGE LATER 
  THIS MORNING.
* AT STAGES NEAR 12.0 FEET, LOWLAND FLOODING OCCURS IN PAXTON AND TWIN 
  TOWNSHIPS IN ROSS COUNTY WITH WATER APPROACHING ALUM CLIFF AND BOSWELL
  RUN ROADS.
  

$$
563 
WGUS81 KILN 111525
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1125 AM EDT WED MAY 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT PIKETON

OHC131-145-112325-
/O.EXT.KILN.FL.W.0074.000000T0000Z-110512T1800Z/
/PKTO1.1.ER.110511T1144Z.110512T0000Z.110512T1200Z.NO/
1125 AM EDT WED MAY 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THURSDAY AFTERNOON.
* AT 11 AM THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT STAGES NEAR 21 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED...
  INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. 
  OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND
  CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED.
  

$$
550 
WGUS81 KILN 112230
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
630 PM EDT WED MAY 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  SCIOTO RIVER AT PIKETON

OHC131-145-120630-
/O.CON.KILN.FL.W.0074.000000T0000Z-110512T1800Z/
/PKTO1.1.ER.110511T1144Z.110512T0000Z.110512T1200Z.NO/
630 PM EDT WED MAY 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THURSDAY AFTERNOON.
* AT 6 PM THE STAGE WAS 20.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED...
  INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. 
  OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND
  CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED.
  

$$
858 
WGUS81 KILN 120529
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
129 AM EDT THU MAY 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT PIKETON

OHC131-145-121329-
/O.EXT.KILN.FL.W.0074.000000T0000Z-110512T2300Z/
/PKTO1.1.ER.110511T1144Z.110512T0600Z.110512T1700Z.NO/
129 AM EDT THU MAY 12 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THIS EVENING.
* AT 1 AM THE STAGE WAS 21.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER is currently cresting and is expected to fALL below flood
  STAGE THIS AFTERNOON.  

$$
742 
WGUS81 KILN 121015
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 AM EDT THU MAY 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  SCIOTO RIVER AT PIKETON

OHC131-145-121815-
/O.CON.KILN.FL.W.0074.000000T0000Z-110512T2300Z/
/PKTO1.1.ER.110511T1144Z.110512T0800Z.110512T1700Z.NO/
615 AM EDT THU MAY 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THIS EVENING.
* AT 5 AM THE STAGE WAS 21.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER HAS CRESTED AND IS FORECAST TO CONTINUE TO FALL TO 
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED...
  INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. 
  OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND
  CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED.
  

$$
066 
WGUS81 KILN 121431
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1031 AM EDT THU MAY 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT PIKETON

OHC131-145-122231-
/O.EXT.KILN.FL.W.0074.000000T0000Z-110513T0200Z/
/PKTO1.1.ER.110511T1144Z.110512T0800Z.110512T2000Z.NO/
1031 AM EDT THU MAY 12 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THIS EVENING.
* AT 10 AM THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT STAGES NEAR 20.0 FEET, BACKWATER FLOODING OCCURS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$
496 
WGUS81 KILN 122149
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT THU MAY 12 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT PIKETON

OHC131-145-122219-
/O.CAN.KILN.FL.W.0074.000000T0000Z-110513T0200Z/
/PKTO1.1.ER.110511T1144Z.110512T0800Z.110512T1829Z.NO/
549 PM EDT THU MAY 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER AT PIKETON
* AT 5 PM THE STAGE WAS 16.5 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 14 FEET BY TOMORROW MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at May 11, 1:56 AM EDT, 29 minutes earlier.

Area forecast discussion, May 11, 1:56 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
156 AM EDT WED MAY 11 2011

.SYNOPSIS...
A MID LVL RIDGE AXIS LOCATED FROM THE WESTERN GREAT LAKES
SOUTHWARD TO THE LOWER MISSISSIPPI VALLEY WILL MOVE SLOWLY
EAST ACROSS THE FORECAST AREA THROUGH THE END OF THE WORK WEEK.
MEANWHILE...A WARM FRONTAL BOUNDARY WILL REMAIN ACROSS THE
REGION...EVENTUALLY WASHING OUT BY THE END OF THE WORK WEEK.
SUMMER-LIKE TEMPERATURES CAN BE EXPECTED DURING THIS PERIOD.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A SLOW MOVING MOISTURE BOUNDARY IS ORIENTED NW TO SE ACROSS THE
OHIO VALLEY BETWEEN DAYTON AND COLUMBUS TONIGHT. THIS BOUNDARY
WILL COMBINE WITH AMPLE INSTABILITY TO ALLOW THUNDERSTORMS TO
TRIGGER THROUGHOUT THE LATE EVENING HOURS. ONCE ENOUGH DIURNAL
COOLING OCCURS LATER TONIGHT...EXPECT THE ACTIVITY TO DIMINISH
INTO THE MORNING. PATCHY FOG ALREADY DEVELOPING WILL CONTINUE TO
DEVELOP THROUGHOUT THE NIGHTTIME...ESPECIALLY IN AREAS THAT
RECEIVED RAINFALL TODAY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/...
A SUMMER-LIKE PATTERN IS IN THE OFFING DURING THE SHORT TERM PERIOD.

A MID LVL RIDGE AXIS WILL SLOWLY MOVE EAST ACRS THE FORECAST AREA
THROUGH THE PERIOD. HOWEVER...THE RIDGE WILL NOT BRING COMPLETE
DRY WEATHER AS A WARM AND HUMID AIRMASS WILL BE IN PLACE.
THIS...ALONG WITH WEAK LOW LEVEL FORCING AND WEAK WX DISTURBANCES
ROTATING THROUGH THE UPPER LEVEL FLOW...WILL RESULT IN CHANCES OF
SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL LIKELY OCCUR DURING
THE PEAK HEATING OF THE DAY INTO THE EVENING HOURS. HIGHS IN THE
LOWER AND MID 80S AND LOWS IN THE LOWER AND MID 60S ARE EXPECTED
WEDNESDAY AND THURSDAY. ON FRIDAY...MORE CLOUD COVER A LITTLE
HIGHER CHC FOR PCPN WILL TEMPER HIGHS DOWN INTO THE UPPER 70S TO THE
LOWER 80S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING
THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN
NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE
MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE
NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE
FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING
OFFICES.

AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM
THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM
SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE
FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY.
A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO
THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A
CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY
NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS
INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT
THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT
INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH
PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY
NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY
THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND
GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE
COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT
THIS TIME.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
LINE OF CONVECTION IS RUNNING BETWEEN TAFS ATTM. CONVECTION N OF
ILN IS SAGGING S AND MAY CLIP ILN OVER THE NEXT COUPLE OF HOURS.
KEPT ILN AS VCTS RIGHT NOW...BUT DID BRING AN ELY GUST IN BETWEEN
7-9Z.

CLOUDS SHOULD HELP MITIGATE FOG...BUT BUT IN MVFR FOG AT ALL LOCATIONS.

H5 RIDGE REBUILDS AFT 12Z. LOOKS LIKE CLOUDS WILL SCT OUT. WENT
DRY WITH THE TAFS.

ANOTHER S/W TOPS THE RIDGE AFT 00Z TONIGHT...SO ADDED VCTS TO THE
TAFS.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...LATTO
SHORT TERM...HICKMAN
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, May 10, 8:31 PM EDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
831 PM EDT TUE MAY 10 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-120045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
831 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 11, 2:08 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
208 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     HAIL             LONDON                  39.89N 83.44W
05/11/2011  E0.88 INCH       MADISON            OH   TRAINED SPOTTER

&&
Local storm report, May 11, 2:09 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
209 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     HAIL             BLUE CREEK              38.78N 83.33W
05/11/2011  E1.75 INCH       ADAMS              OH   PUBLIC

&&

HATZOS
Local storm report, May 11, 2:11 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
211 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             GARRISON                38.61N 83.17W
05/11/2011  E1.00 INCH       LEWIS              KY   PUBLIC

&&

HATZOS
Local storm report, May 11, 2:15 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
215 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             5 WNW SOUTH CHARLESTON  39.84N 83.73W
05/11/2011  E1.75 INCH       CLARK              OH   PUBLIC

&&

HATZOS
Local storm report, May 11, 2:20 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     HAIL             SOUTH CHARLESTON        39.82N 83.64W
05/11/2011  E1.25 INCH       CLARK              OH   PUBLIC

&&

HATZOS
Local storm report, May 11, 2:24 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             POWHATTAN               40.04N 83.69W
05/11/2011  E0.75 INCH       CHAMPAIGN          OH   PUBLIC

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:20 PM EDTSpecial Weather StatementILNFayette, Pickaway, Ross25 min
May 10, 9:25 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross50 min
May 10, 9:54 PM EDTSpecial Weather StatementILNHocking36 min
May 10, 10:09 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Pike, Ross51 min
May 10, 10:20 PM EDTSpecial Weather StatementILNMadison25 min
May 10, 10:44 PM EDTFlash Flood WarningILNFayette, Pickaway, Ross3 hr
May 10, 11:00 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Pike, Ross, Scioto45 min
May 10, 11:05 PM EDTSevere Thunderstorm WarningILNFayette, Madison40 min
May 10, 11:30 PM EDTFlash Flood WarningILNPike, Ross5 hr
May 10, 11:34 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto41 min
May 10, 11:43 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross47 min
May 10, 11:54 PM EDTSpecial Weather StatementILNMadison36 min
May 11, 12:09 AM EDTAreal Flood AdvisoryILNPike, Scioto3 hr
May 11, 12:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
May 11, 12:26 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Madison49 min
May 11, 12:47 AM EDTSpecial Weather StatementILNLogan28 min
May 11, 12:53 AM EDTSevere Thunderstorm WarningILNAdams, Scioto53 min
May 11, 1:05 AM EDTSpecial Weather StatementILNAuglaize, Hardin40 min
May 11, 1:14 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Madison, Ross46 min
May 11, 1:19 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Logan, Madison41 min
May 11, 1:27 AM EDTFlash Flood WarningILNChampaign, Clark, Fayette, Madison, Ross4 hr
May 11, 1:37 AM EDTSpecial Weather StatementILNScioto23 min
May 11, 1:58 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Madison47 min
May 11, 1:59 AM EDTSpecial Weather StatementILNFayette31 min
May 11, 2:17 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Shelby43 min
May 11, 2:25 AM EDTRiver Flood WarningILNRoss6 hr
May 11, 2:44 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland46 min
May 11, 2:59 AM EDTSpecial Weather StatementILNChampaign, Clark, Greene46 min
May 11, 3:24 AM EDTFlash Flood WarningILNLogan3 hr
May 11, 3:26 AM EDTSevere Thunderstorm WarningILNChampaign, Logan49 min
May 11, 3:53 AM EDTAreal Flood WarningILNPike, Ross6 hr
May 11, 3:59 AM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
May 11, 4:03 AM EDTSpecial Weather StatementILNHardin27 min
May 11, 4:31 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin3 hr
May 11, 4:55 AM EDTSpecial Weather StatementILNHardin35 min
May 11, 5:02 AM EDTFlash Flood WarningILNHardin101 min
May 11, 5:22 AM EDTAreal Flood WarningILNChampaign, Clark, Fayette, Madison9 hr
May 11, 5:51 AM EDTAreal Flood WarningILNLogan4 hr
May 11, 9:48 AM EDTAreal Flood WarningILNLogan4 hr
May 11, 9:52 AM EDTAreal Flood WarningILNPike, Ross4 hr
May 11, 1:47 PM EDTAreal Flood WarningILNLogan4 hr
May 11, 1:51 PM EDTAreal Flood WarningILNRoss4 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.